# SDR ABXA010558

- Difficulty date: June 9, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE BULKHEAD WAS CRACKED APPROXIMATELY 63 INCHES ABOVE THE FLOOR BETWEEN THE LEFT BUTT LINE 28 TO LEFT BUTT LINE 40. REPAIRED AREA IAW DAC DWG SRO 8530007, DC-8 SRM 51-1-8, 51-1-20D, 51-3-0, 51-3-1, AND 53-8-5.
